Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Spondylytis, head spinning, prescribed medicines, causing drowsiness, constipation. Suggestions?

I SUFFER FROM SPONDYLITIS AND YESTERDAY I WOKE UP IN THE WEE HOURS, MY HEAD SPINNING. I WAS SLEEPING ON MY RIGHT SIDE. I TURNED ON MY BACK AND IT STOPPED AND I DROPPED OFF TO SLEEP AGAIN. SAW A DOCTOR IN THE MORNING WHO PRESCRIBED VERTIN 16 THRICE A DAY FOR 3 DAYS THEN TWICE A DAY FOR 4 DAYS. ALSO NEUROBION TWICE A DAY FOR 8 DAYS. DOES VERTIN 16 MAKE YOU DROWSY AND IS THE DOSAGE ABOVE FINE IN YOUR OPINION? I D RATHER NOT OVER DO ANY MEDICATION . ALSO DO YOU THINK I COULD SKIP THE NEUROBION? CANDIDLY I DIDN T REALISE IT S VITAM IN B COMPLEX WHICH TENDS TO CONSTIPATE ME :(.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hi,
Welcome to HCM
It is possible to have vertigo with sondylitis of neck region,Vertin is Betahistine and is used as anti vertigo therapy and it is very rare to have drowsiness with this drug but caution must be exercised not to do any activity which requires utmost concentration.
Neurbion is vitamin and continue to take as they help in recovery, for constipation take good amount of water and fresh fruits like papaya etc.
There can be BPV Benign positional vertigo it should improve in 4-5 days follow as advised by your treating doctor.
Consult a Orthopedic surgeon and get a MRI of spine to know exact status of problem and if some thing in ears get ENT Check up also.
Physioterapy helps a lot in spondylitis once vertigo is controlled.
Take Care
Good Luck
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor